MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X45MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 28X45MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number UH1-45-28
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 02/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
Bha was performed about a month ago.Patient fall caused dislocation.When manual reduction was done, v40 dislocated from uh1.Stem and head remained and uh1 was revised.Customer wants to know if there is any problem with fixation style of uh1.
 
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a uhr bipolar head was reported.The event was not confirmed.Method & results; product evaluation and results: the device was returned for evaluation.Discoloration on the poly section was noticed, which is likely caused due to in-situ use.There is nothing remarkable to report on this device.Dimensional and functional inspections were not performed as the reported device was implanted and subsequently explanted.The device was returned damaged and in its current condition would not be an accurate reflection of its original manufactured condition.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that patient fall caused dislocation.The femoral head disassociated from the uhr bipolar head.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
UHR BIPOLAR 28X45MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11452983
Report Number0002249697-2021-00415
Device Sequence Number3359544
Product Code JDI
UDI-Device Identifier07613327016918
UDI-Public07613327016918
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberUH1-45-28
Device Catalogue NumberUH1-45-28
Device Lot Number2T74NL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2021
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;